# SDR SIMA20240220001

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 37,402 hours, 27,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Seat 19c
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GAS SMELL AT SEAT 19C. MEDICAL PERSONNEL MET A/C FOR DIZZY PAX  C/W FIM 21-20-00-810-*801-A NO ODOR OR FAULTS FOUND OK FOR SERVICE
